# SDR MZZA98003

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69658411
- Condition: Corrosion
- Location: Bs 950/990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN STATION 950F TO 990 LBL 24.75 HAS NUMEROUS SURFACE CORROSION AT UPPER FLANGE.  FOUND CORROSION OUT OF LIMIT.  FABRICATE SEAT TRACK AS PER SRM 53-10-05.  INSTALLED AS PER SRM 53-10-5.  (M)
